Asymptotic completeness in classical N -body systems

Jan Derezinski

Journées équations aux dérivées partielles (1992)

  • page 1-6
  • ISSN: 0752-0360

How to cite


Derezinski, Jan. "Asymptotic completeness in classical $N$-body systems." Journées équations aux dérivées partielles (1992): 1-6. <>.

author = {Derezinski, Jan},
journal = {Journées équations aux dérivées partielles},
keywords = {properties of classical trajectories},
language = {eng},
pages = {1-6},
publisher = {Ecole polytechnique},
title = {Asymptotic completeness in classical $N$-body systems},
url = {},
year = {1992},

AU - Derezinski, Jan
TI - Asymptotic completeness in classical $N$-body systems
JO - Journées équations aux dérivées partielles
PY - 1992
PB - Ecole polytechnique
SP - 1
EP - 6
LA - eng
KW - properties of classical trajectories
UR -
ER -


  1. [A] S. Agmon, Lectures on the Exponential Decay of Solutions of Second Order Elliptic Equations, Princeton University Press, 1982. Zbl0503.35001
  2. [De1] J. Dereziński, “Asymptotic completeness of long range N-body quantum systems”, preprint, Ecole Polytechnique 1991, to appear in Annals of Mathematics. 
  3. [De2] J. Dereziński, “Large time behavior of classical N-body systems”, preprint, Ecole Polytechnique 1991, to appear in Comm. Math. Phys. Zbl0764.70004
  4. [E] V. Enss, “Two- and three-body quantum scattering : completeness revisited”, Proceedings of the “Conference on Partial Differential Equations”, Teubner-Texte zur Mathematik, Leipzig and B.-W. Schulze (eds), 1989. Zbl0699.35215MR1105802
  5. [Graf] G.M. Graf, “Asymptotic completeness for N-body short range systems : a new proof”, Comm. Math. Phys. 132 (1990) 73-101. Zbl0726.35096MR91i:81100
  6. [Hu] W. Hunziker, “The S-matrix in classical mechanics”, Comm. Math. Phys. 8 (1968) 282-299. Zbl0159.55001
  7. [RS] M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. III : Scattering Theory, 1979 and vol. IV : Analysis of Operators, 1978, Academic Press, London. Zbl0401.47001
  8. [SigSof1] I.M. Sigal and A. Soffer, “The N-particle scattering problem : Asymptotic completeness for short range systems”, Anal. Math. 125 (1987) 35-108. Zbl0646.47009MR88m:81137
  9. [SigSof2] I.M. Sigal and A. Soffer, “Asymptotic completeness for four-body Coulomb systems”, preprint 1991. 
  10. [Sim] B. Simon, Wave operators for classical particle scattering, Comm. Math. Phys. 23 (1971) 37-48. Zbl0238.70012MR45 #3967
  11. [Ya] D.R. Yafaev, “Radiation conditions and scattering theory for three-particle Hamiltonians”, preprint, Univ. de Nantes 1991. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.